# SDR AU990300

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD FUSELAGE BULKHEAD CRACKED IN THE FOLLOWING AREAS:  1.  BULKHEAD WEB LOCATED ADJACENT TO THE RIGHT LOWER RADAR ANTENNA MOUNT INBOARD UPPER CORNER - CRACK LENGTH 6 MM (0.236 INCH).  2.  SIDE CHORD ANGLE LOCATED AT WL 207 LT SIDE AND WL 195 LT SIDE - CRACK LENGTHS 27 MM (1.062 INCH) AND 15 MM (0.590 INCH).  3.  SIDE CHORD ANGLE LOCATED AT WL 207 RT SIDE - CRACK LENGTH 50 MM  (1.968 IN)CH).  FOUND DURING ULTRASONIC AND EDDY CURRENT INSPECTION.
